MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1023/a:1026150629199

Медицинская библиотека · Annals of clinical psychiatry : official journal of the American Academy of Clinical Psychiatrists · 1998

Risperidone-induced galactorrhea associated with a prolactin elevation.

Popli A, Gupta S, Rangwani S R

Клинический случайСтатьяПеревод в очереди

Аннотация

We report on the occurrence of galactorrhea associated with a prolactin elevation within weeks of treatment with risperidone. One of our patients was switched to a typical antipsychotic, with an improvement in the galactorrhea. The other patient was continued on risperidone due to a robust response, while her galactorrhea was partially treated with bromocriptine. The mechanism of prolactin elevation with risperidone is unclear. These cases suggest the need for further studies.

Для цитирования: Popli A, Gupta S, Rangwani S R. Risperidone-induced galactorrhea associated with a prolactin elevation.. Annals of clinical psychiatry : official journal of the American Academy of Clinical Psychiatrists. 1998. DOI: 10.1023/a:1026150629199.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.